Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2016, Volume 22, Number 3, Pages 273–282
DOI: https://doi.org/10.21538/0134-4889-2016-22-3-273-282
(Mi timm1344)
 

This article is cited in 12 scientific papers (total in 12 papers)

A linear differential game of pursuit with impulse and integrally constrained controls of the players

M. Tukhtasinov

National University of Uzbekistan named after Mirzo Ulugbek, Tashkent
References:
Abstract: Sufficient conditions of pursuit termination are proposed for a linear differential game of pursuit when one of the players applies an impulse-type control and the other player applies an integrally constrained control. Methods for finding the pursuer's controls that guarantee the termination of pursuit in a finite time are presented. At the end of the paper, we give examples illustrating the results. The method used in the second example provides an alternative: the space Rm is divided into two parts so that the pursuit can be terminated from any point of the first part and the pursuit cannot be terminated from any point of the second part.
Keywords: resolving function, impulse control, pursuit, pursuer, evader, integral constraint, terminal set.
Received: 19.10.2015
Bibliographic databases:
Document Type: Article
UDC: 518.9
MSC: 49N75
Language: Russian
Citation: M. Tukhtasinov, “A linear differential game of pursuit with impulse and integrally constrained controls of the players”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 3, 2016, 273–282
Citation in format AMSBIB
\Bibitem{Tuk16}
\by M.~Tukhtasinov
\paper A linear differential game of pursuit with impulse and integrally constrained controls of the players
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2016
\vol 22
\issue 3
\pages 273--282
\mathnet{http://mi.mathnet.ru/timm1344}
\crossref{https://doi.org/10.21538/0134-4889-2016-22-3-273-282}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3555733}
\elib{https://elibrary.ru/item.asp?id=26530903}
Linking options:
  • https://www.mathnet.ru/eng/timm1344
  • https://www.mathnet.ru/eng/timm/v22/i3/p273
  • This publication is cited in the following 12 articles:
    1. A. I. Machtakova, N. N. Petrov, “O dvukh zadachakh presledovaniya gruppy ubegayuschikh v differentsialnykh igrakh s drobnymi proizvodnymi”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 34:1 (2024), 65–79  mathnet  crossref
    2. Numanzhon A. Mamadaliev, Khamdam Ya. Mustapokulov, Mukhammadsodik M. Abdumannopov, “Differentsialnye igry presledovaniya neitralnogo tipa s integralnymi ogranicheniyami na upravleniya igrokov”, MTIP, 16:4 (2024), 45–68  mathnet
    3. N. A. Mamadaliev, Kh. Ya. Mustapokulov, G. M. Abdualimova, “Metod razreshayuschikh funktsii dlya resheniya zadachi presledovaniya s integralnymi ogranicheniyami na upravleniya igrokov”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 33:1 (2023), 103–118  mathnet  crossref  mathscinet
    4. I. V. Izmestev, V. I. Ukhobotov, “Odnotipnaya zadacha impulsnogo presledovaniya ob'ekta s izmenyayuscheisya dinamikoi”, Chelyab. fiz.-matem. zhurn., 8:4 (2023), 502–515  mathnet  crossref
    5. G. M. Abdualimova, N. A. Mamadaliev, M. Tukhtasinov, “Sufficient solvability conditions for the problem of pursuit under an impulse action”, Comput. Math. Math. Phys., 63:7 (2023), 1166–1175  mathnet  mathnet  crossref  crossref
    6. N. A. Mamadaliev, B. Kh. Khayitkulov, “Complete solution of a class of differential pursuit games with integral constraint and impulse control”, Russian Math. (Iz. VUZ), 66:3 (2022), 22–29  mathnet  crossref  crossref
    7. I. V. Izmestev, V. I. Ukhobotov, “Minimizatsiya zapasa resursov v odnoi impulsnoi differentsialnoi igre s nevypuklym terminalnym mnozhestvom”, Chelyab. fiz.-matem. zhurn., 6:1 (2021), 22–33  mathnet  crossref
    8. N. A. Mamadaliev, T. T. Ibaydullaev, “On the modified third method in the pursuit problem for differential-difference equations of neutral type”, Russian Math. (Iz. VUZ), 65:11 (2021), 18–28  mathnet  crossref  crossref
    9. Igor' V. Izmest'ev, Lecture Notes in Control and Information Sciences - Proceedings, Stability, Control and Differential Games, 2020, 345  crossref
    10. M. Tukhtasinov, Kh. Ya. Mustapokulov, “$\varepsilon$-pozitsionnye strategii v teorii differentsialnykh igr presledovaniya i ob invariantnosti postoyannogo mnogoznachnogo otobrazheniya v zadache teploprovodnosti”, Sovremennye problemy matematiki i fiziki, SMFN, 65, no. 1, Rossiiskii universitet druzhby narodov, M., 2019, 124–136  mathnet  crossref
    11. V. I. Ukhobotov, I. V. Izmestyev, “Impulse differential game with a mixed constraint on the choice of the control of the first player”, Proc. Steklov Inst. Math. (Suppl.), 304, suppl. 1 (2019), S161–S174  mathnet  crossref  crossref  isi  elib
    12. I. V. Izmest'ev, V. I. Ukhobotov, “Game problem of convergence of a group of objects with different types of dynamic and target”, 2018 Global Smart Industry Conference (GloSIC), IEEE, 2018  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Statistics & downloads:
    Abstract page:368
    Full-text PDF :117
    References:60
    First page:8
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025